# SDR UALA2012051002683

- Difficulty date: May 4, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 37,972 hours, 15,472 cycles
- Engine: Iae V2522A5
- Engine time: 3,200 hours, 24,592 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fastener
- Condition: Failed
- Location: Lt Exhaust Nozzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FAILED RIVETS IN LEFT ENGINE EXHAUST NOZZLE 2 O`CLOCK POSITION.  REPLACED RIVETS. OPS OK.
